# SDR R61A2020043000489

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 33,295 hours, 25,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Dirty
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 ARMING LEVER JAMMED. CLEANED AND LUBRICATED GIRT BAR CABLE R2 DOOR ARMING LEVER IAW AMM 52-12-00.
